# SDR CA030505003

- Difficulty date: May 3, 2003
- Submitted: May 16, 2003
- Operation: General aviation
- Make and model: Boeing 737-2T7
- Aircraft time: 64,941 hours
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 65C343482
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O,S NR 1 WINDOW OUTER (POSS MIDDLE) PANE CRACKED AT 31000 WINDOW SLOWLY DELAMINATED AND AFTER WE TURNED HEAT OFF WINDOW CRACKED. WINDOW REPALCED AS PER AMM.
